| Model Number |
M00545101 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an autocap was used in an endoscopic retrograde cholangiopancreatography (ercp) procedure for the treatment of stricture on (b)(6) 2025.During the procedure, a non-boston scientific plastic stent was being placed.During placement, the plastic component of the autocap detached and became lodged on the second stent that was inserted.A rescue grasping forceps device was used to retrieve the dislodged part.The procedure was completed using the original device.There were no reported patient complications as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a04013 captures the reportable event of material separation.Imdrf impact code f23 captures the reportable event of retrieval of the device.